# SDR TRAX200800050

- Difficulty date: January 2, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 15,178 hours, 12,616 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - CARGO DOOR LINTEL BEAM LWR AFT ATTACHMENT CLIP CRACKED.
